# SDR AALA20101016DFW01

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 95,166 hours, 15,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12B EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 12B EMERGENCY EXIT LIGHT.  OPS CHECKS NORMAL.
